MathSciNet Relay Station
MathSciNet bibliographic data
MR62708 09.0X
Kakar, A. G. Non-commuting solutions of the matrix equation $\exp (X + Y) = \exp X \exp Y$. Rend. Circ. Mat. Palermo (2) 2 (1953), 331–345 (1954).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement